# SDR DXTA200702434

- Difficulty date: August 28, 2007
- Submitted: September 5, 2007
- Operation: Air carrier
- Aircraft: N821QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258709
- Aircraft time: 1,864 hours, 1,305 cycles
- Engine: Garrtt TFE7315BR
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 47359714
- Part serial: 075407580729
- Condition: Inoperative
- Location: Cargo Bay
- Part time: 1,864 hours, 1,305 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

BAG FIRE LIGHTS REMAINS ILLUMINATED. THIS IS A REPEAT WRITE-UP FROM 08/27/07. REMOVED FWD SMOKE DETECTOR P/N 473597-14 S/N 0754 AND INSTALLED NEW UNIT S/N 1271. REMOVED AFT SMOKE DETECTOR P/N 473597-14 S/N 0758 AND INSTALLED SERVICEABLE UNIT S/N 0837. REMOVED LAV SMOKE DETECTOR P/N 473597-14 S/N 0729 AND INSTALLED SERVICEABLE UNIT 0829. SERVICEABLE UNIT WERE REMOVED FROM AIRCRAFT N884QS S/N 258734. OPS CHECK GO SYSTEM SHOWS ALL NORMAL OPERATION. ALL WORK PERFORMED IAW MM CHP 26-15-51.
